MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18F-XXL; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18F-XXL; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550530
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of the stem and sleeve at the bone to implant interface in the left hip 23 years following thr.Surgeon removed locking pins, cup, liner, dome screws, sleeve, stem and head.The ztt cup remained implanted.The surgeon placed a new poly dial liner locking pins.Doi: (b)(6) 1996.Dor: (b)(6) 2019, left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8884515
Report Number1818910-2019-100767
Device Sequence Number2361658
Product Code KWZ
UDI-Device Identifier10603295175322
UDI-Public10603295175322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550530
Device Lot NumberSB101544
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date08/12/2019
Supplement Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*HEAD FEMORAL COCR 28+12; S-ROM*INSERT L32,10DEG,28MM 3M; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*PIN LOCK,5.0MM DIA; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SCREW,6.5MM DIA,30MM LG; S-ROM*HEAD FEMORAL COCR 28+12; S-ROM*INSERT L32,10DEG, 28 MM 3M; S-ROM*PIN LOCK, 5.0 MM DIA; S-ROM*PIN LOCK, 5.0 MM DIA; S-ROM*SCREW,6.5 MM DIA, 20 MM LG; S-ROM*SCREW,6.5 MM DIA, 30 MM LG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight93